# SDR DALA2024032003564

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,472 hours, 31,379 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 DOOR 2L - SLIDE LIGHT REMAINED ILLUMINATED WITH DOOR DISARMED. CORRECTIVE ACTION: OPS CHK 2L DOOR ARM/DISARM OPERATION PER B757 AMM 52-11. OPS CHK GOOD. (5318345)
